# SDR DALA2016071105328

- Difficulty date: July 10, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,402 hours, 36,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST, FOUND ROWS 12-15 EMERGENCY LIGHTS INOPERATIVE.  TROUBLESHOT IAW FIM 33-51-00, FOUND POWER SUPPLY BAD . REMOVED AND REPLACED THE POWER SUPPLY AT SEAT 13 IAW AMM 33-51. OPS CHECKED GOOD.
